# SDR UALA2009092102974

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 32,938 hours, 7,309 cycles
- Engine: Pwa PW4077
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 52G159600U
- Part serial: 756
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL QUANTITY (ENGINE) - LOW.  NO LEAKS FOUND DRAIN MAST BUT ON A-CK VISUAL EXCESSIVE OIL FOUND INSIDE BELLY OF REVERSER COWLS, WIPED DOWN & DID IDLE RUN 2 TIMES.  OIL SEEMS TO BE COMING FROM ANGLE GEAR BOX AREA.  OIL PUDDLES BOTTOM OF FAN CASE (RUNS DOWN STRUT-6)  -NO OIL FUMES - REMOVED 6-O`CLOCK PANEL AND STRUT FAIRINGS, OIL LEAK IS FWD OF ANGLE GEARBOX.  SUSPECT NR 1.5 OR 2 BEARING SEAL.  FOUND ENG AIR-OIL COOLER LEAKING FROM COOLER CORE.  REPLACED ASSY NR 2 ENG AIR-OIL HEAT EXCHANGER LEAKING FROM MIDDLE FINS.  REPLACED EXCHANGER AND VALVE ASSY.  INSPECTED ENGINE FOR LEAKS DURING AND IMMEDIATELY AFTER SHUT DOWN, NO LEAKAGE NOTED, VERIFIED ENG AIR-OIL COOLER FIXED HOC.
